Couldn't find what you looking for?

TRY OUR SEARCH!

The other day I was having some vaginal itching so I purchased monistat 1 day and night the following day. I also used the cream that came with it. When i applied the cream the first time everything was ok. The second time I applied the cream it burned horribly. I was crying it hurt so bad. My immediate reaction was why? So I checked myself and I found an ulcer/ like a fever blister. I have not been sexually active for two months. Last time I was active we used a condom. I have never had this before. Its freaking me out. Could this be a reaction from Monistat? Or do you think it could be something else. I recently had a pap and an STD test and everything came out clear. I went back after I found the soar and we took an HSV2 test. Im waiting on the results, I have not heard anything yet. In the mean time Im trying to research this and I cant find any answers either than it is HSV. Again I have never had anything like this and I am not sexually active.

Loading...

I am experiencing the exact same thing! Except that I actually used both the cream and the insert. I am MISERABLE!! I cry when I have to pee. Can you tell me what happened when you went to the doctor? How long before the extreme burning and blister went away?
Reply

Loading...

Per the type of symptoms it seems that somehow this medication triggers a HSV2 outbreak. So far I have not found any information that mentions something similar as a possible side effect but certainly it must be. I will not recommend it for any woman who is aware that has HSV2 even if it has been dormant for long time.
Reply

Loading...